Wed, Jun 22

|

https://us06web.zoom.us/j/85204508126

SARASOTA CAMATHON 2022

Get your education in at this all-day- 8 hours of complementary CEU’s without having to leave your home or office! Join us from anywhere and get all your credits for free in one place! Tune in to whatever courses you are interested in, or stay on the whole day to be entered for a grand prize!

Registration is Closed
See other events
SARASOTA CAMATHON 2022

Time & Location

Jun 22, 7:45 AM – 4:00 PM

https://us06web.zoom.us/j/85204508126

About The Event

EVENT SCHEDULE:

7:45 am - 8:00 am: Introduction

8:00 am - 9:00 am: Course 1: What’s Really In Your Association’s Insurance Policy? 1 hour IFM  By: MATT MERCIER of Cbiz Insurance

9:00 am:  Prize Giveaway Break!

9:05 am - 10:05 am: Course 2: Legal Update. #9631161 By: DERRICK MAGINNESS of Norton Hammersley Lopez & Skokos PA

10:05 am: Prize Giveaway Break!

10:10 am - 11:10 am: Course 3: The Need for Reserve Studies 1 hour OPP By: MICHAEL YORK of Socotec #9631383

11:10 am: Prize Giveaway Break!

11:15 am - 12:15 pm: Course 4: Becoming a Better Negotiator 1 hour HR by: Nick Vargo of Burg Simpson #9631202

12:15 pm - 12:45 pm: Prizes  & Lunch Break!

12:45 pm - 1:45 pm: Course 5: “What’s Old & New with Pest Control?” 1 hour OPP/ELE. By: Dee Smith Naturzone

1:45 pm: Prize Giveaway Break!

1:50 pm - 2:50 pm: Course 6: TBD

2:50 pm: Prize Giveaway Break!

2:55 -3:55 pm: Course 7: “Active Shooter” 1 hour HR, By: MATT MERCIER, Cbiz Insurance

3:55 pm: Prize Giveaway , Conclusion!

Tickets

Price

Quantity

Total

  • Regular

    $0.00

    $0.00

    0

    $0.00

Total

$0.00